# SDR 2002FA0001000

- Difficulty date: August 8, 2002
- Submitted: August 26, 2002
- Operation: General aviation
- Aircraft: N115SR
- Make and model: Grob G115C
- Aircraft serial: 82036C
- Engine: Lyc O320*
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bracket
- Part number: 115C1155
- Condition: Corroded
- Location: Elevator Trim
- Part time: 1,872 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBJECT PART IS A BRACKET MOUNTING, A TORQUE TUBE FOR THE ELEVATOR TRIM CONTROL SYSTEM TO THE REAR SPAR OF THE HORIZONTAL STABILIZER, AND WAS BEING REPLACED DURING COMPLIANCE OF MFG SB.  PART WAS FOUND WITH SEVERE EXFOLIATION CORROSION OF THE ALUMINUM UNDER THE SURFACE PLATING.  POSSIBLY A PROBLEM IN THE FABRICATION OF THE BASE MATERIAL OR THE PART ITSELF.  CONDITION OF THIS COMPONENT SHOWS POTENTIAL FOR SAME PROBLEM TO BE FOUND ON COMPONENTS OF SIMILAR CONSTRUCTION ON THIS MODEL AIRCRAFT.
